Stochastic adaptive control of non-minimum phase systems

Hersh, M.A. and Zarrop, M.B. (1986) Stochastic adaptive control of non-minimum phase systems. Optimal Control Applications and Methods, 7(2), pp. 153-161. (doi:10.1002/oca.4660070205)

Full text not currently available from Enlighten.

Abstract

The explicit self-tuning control of linear systems with constant but unknown parameters is analysed. The class of single-input/single-output, discrete-time stochastic systems with coloured noise is considered without imposing a minimum-phase condition. A stochastic approximation type of identification algorithm coupled with a general linear control law structure satisfying weak conditions is shown to lead to the required stability properties of the closed-loop system. Similar approaches have been previously proposed for deterministic systems and for stochastic systems with uncorrelated disturbances. The specific example of a pole-shifting algorithm is considered and it is shown that the required asymptotic behaviour is achieved under certain conditions.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Hersh, Dr Marion
Authors: Hersh, M.A., and Zarrop, M.B.
College/School:College of Science and Engineering > School of Engineering > Biomedical Engineering
Journal Name:Optimal Control Applications and Methods
Publisher:John Wiley & Sons Ltd.
ISSN:0143-2087
ISSN (Online):1099-1514

University Staff: Request a correction | Enlighten Editors: Update this record